Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Taking suboxone. Need to speed up the treatment

Hi my name is Amanda , I ve been taking 8 mg suboxone for 2 weeks now about 14 strips of them , I was wondering if there s any faster way I can get it out of my system faster because its making me sick and I want if gone , is there a certain way around it ? Please let me know what I could do to speed the process up , thank you a lot !
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Jun 2013
Hi there ~

There is no easy way to get things out of your system other than gradually reducing your dosage of the medication under supervision. I strongly advise you to consider taking yourself to a substance abuse counselor who will eventually help you motivate yourself to get into treatment with a good qualified health care practitioner or a psychiatrist. You seem to most definitely need admission. I hope this helps.

Take care and have a lovely day !
Answered: Wed, 3 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor